Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 241, Number 1, 2018

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Editorial Board
pp. ii-ii(1)

Favourites:
ADD
Favourites:
ADD

Non-meagre subgroups of reals disjoint with meagre sets
pp. 11-19(9)
Author: Kostana, Ziemowit

Favourites:
ADD

Non-meagre subgroups of reals disjoint with meagre sets
pp. 11-19(9)
Author: Kostana, Ziemowit

Favourites:
ADD

Parametrized Borsuk–Ulam theorems for free involutions on FPm×S3
pp. 20-37(18)
Authors: Singh, K. Somorjit; Singh, Hemant Kumar

Favourites:
ADD

Parametrized Borsuk–Ulam theorems for free involutions on FPm×S3
pp. 20-37(18)
Authors: Singh, K. Somorjit; Singh, Hemant Kumar

Favourites:
ADD

2-dimensional polyhedra with finite depth
pp. 50-61(12)
Authors: Kołodziejczyk, Danuta

Favourites:
ADD

2-dimensional polyhedra with finite depth
pp. 50-61(12)
Authors: Kołodziejczyk, Danuta

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

On the estimation of the large inductive dimension of a product of compacta
pp. 70-77(8)
Authors: Georgiou, D.N.; Kozlov, K.L.

Favourites:
ADD

On the estimation of the large inductive dimension of a product of compacta
pp. 70-77(8)
Authors: Georgiou, D.N.; Kozlov, K.L.

Favourites:
ADD

Seifert surgery on knots via Reidemeister torsion and Casson–Walker–Lescop invariant III
pp. 78-81(4)
Authors: Kadokami, Teruhisa; Maruyama, Noriko; Sakai, Tsuyoshi

Favourites:
ADD

Seifert surgery on knots via Reidemeister torsion and Casson–Walker–Lescop invariant III
pp. 78-81(4)
Authors: Kadokami, Teruhisa; Maruyama, Noriko; Sakai, Tsuyoshi

Favourites:
ADD

Rajkov remainder and other group-remainders of a topological group
pp. 82-88(7)
Authors: Arhangel'skii, A.V.; Choban, M.M.

Favourites:
ADD

Rajkov remainder and other group-remainders of a topological group
pp. 82-88(7)
Authors: Arhangel'skii, A.V.; Choban, M.M.

Favourites:
ADD

Products of topological groups in which all closed subgroups are separable
pp. 89-101(13)
Authors: Leiderman, Arkady G.; Tkachenko, Mikhail G.

Favourites:
ADD

Products of topological groups in which all closed subgroups are separable
pp. 89-101(13)
Authors: Leiderman, Arkady G.; Tkachenko, Mikhail G.

Favourites:
ADD

Markov set-valued functions and their inverse limits
pp. 102-114(13)
Authors: Alvin, Lori; Kelly, James P.

Favourites:
ADD

Markov set-valued functions and their inverse limits
pp. 102-114(13)
Authors: Alvin, Lori; Kelly, James P.

Favourites:
ADD

Embedding products into symmetric products of finite graphs
pp. 162-171(10)
Authors: Corona-Vázquez, Florencio; Quiñones-Estrella, Russell Aarón; Sánchez-Martínez, Javier; Villanueva, Hugo

Favourites:
ADD

Embedding products into symmetric products of finite graphs
pp. 162-171(10)
Authors: Corona-Vázquez, Florencio; Quiñones-Estrella, Russell Aarón; Sánchez-Martínez, Javier; Villanueva, Hugo

Favourites:
ADD

ωω-dominated function spaces and ωω-bases in free objects of topological algebra
pp. 203-241(39)
Authors: Banakh, Taras; Leiderman, Arkady

Favourites:
ADD

ωω-dominated function spaces and ωω-bases in free objects of topological algebra
pp. 203-241(39)
Authors: Banakh, Taras; Leiderman, Arkady

Favourites:
ADD

Uniform boundedness in function spaces
pp. 242-251(10)
Authors: Holá, L'ubica; Kočinac, Ljubiša D.R.

Favourites:
ADD

Uniform boundedness in function spaces
pp. 242-251(10)
Authors: Holá, L'ubica; Kočinac, Ljubiša D.R.

Favourites:
ADD

On a Van Kampen theorem for Hawaiian groups
pp. 252-262(11)
Authors: Babaee, Ameneh; Mashayekhy, Behrooz; Mirebrahimi, Hanieh; Torabi, Hamid

Favourites:
ADD

On a Van Kampen theorem for Hawaiian groups
pp. 252-262(11)
Authors: Babaee, Ameneh; Mashayekhy, Behrooz; Mirebrahimi, Hanieh; Torabi, Hamid

Favourites:
ADD
Favourites:
ADD

Minimal charts
pp. 291-332(42)
Authors: Nagase, Teruo; Shima, Akiko

Favourites:
ADD

Minimal charts
pp. 291-332(42)
Authors: Nagase, Teruo; Shima, Akiko

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Topological dynamics on finite directed graphs
pp. 345-362(18)
Authors: Ayala, José; Kliemann, Wolfgang

Favourites:
ADD

Topological dynamics on finite directed graphs
pp. 345-362(18)
Authors: Ayala, José; Kliemann, Wolfgang

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more